# SDR UALA2012052702943

- Difficulty date: May 23, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 59,964 hours, 7,092 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3004071
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 RT MED AFT EMERGENCY SIGN LIGHT INOPERATIVE.  REPLACED SIGN, OPS CHECKED OK.
